Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Persisting increased heart rate causing restlessness and sleeping difficulty. No improvement with BP medicines. Remedy?

my heartbeat increases itself since last 5 months. it happens mostly at night, but sometimes i am feeling it in noon time also. when beat increses, i am feeling restless and can t sleep . few days i felt like not to eat anything also. when i consult doctors, they said it is because of high BP , but after taking BP medicine regularly, still it is happening and most of the time my b.P is also mostly around 80/160 i want to get rid of this problem soon and having lot of hopes from your side, please help me out to overcome this.
Asked On : Tue, 15 May 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
welcome to hcm,
your problem is due to stress and improper diets,you should put your self on homeopathic remedy and change your dietry style from solid to liquid.you should include in your diet vegitable,salad,crnflake +milk+honey.
as homeo remedy SOLUDOR (FRANCE MADE)30 DROPS IN A LITTLE WATER THRICE A DAY,YOU WILL GET IMMENSE BENEFITS.
DR.MOHSIN MADNI
Answered: Tue, 15 May 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor